# SDR UPS804304

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 960-980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE FINGER DOUBLER AT STATION 960 - 980 AND RBL 62.  MAINTENANCE FABRICATED AND INSTALLED FINGER DOUBLER IAW SRM 53-4-1, 51-1-8 AND 51-1-21.
